Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a theorem of Fejér's and an analogon to Gibbs' phenomenon


Author: T. H. Gronwall
Journal: Trans. Amer. Math. Soc. 13 (1912), 445-468
MSC: Primary 42A16
DOI: https://doi.org/10.1090/S0002-9947-1912-1500928-4
MathSciNet review: 1500928
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A16

Retrieve articles in all journals with MSC: 42A16


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1912-1500928-4
Article copyright: © Copyright 1912 American Mathematical Society